New extensions of (2+1)-dimensional BLMP models with soliton solutions

Creative Commons License

Darvishi M., Najafi M., Arbabi S. B., Rezazadeh H., Bekir A., ÇEVİKEL A. C.

Optical and Quantum Electronics, vol.55, no.6, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 6
  • Publication Date: 2023
  • Doi Number: 10.1007/s11082-023-04862-1
  • Journal Name: Optical and Quantum Electronics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Boiti-Leon-Manna-Pempinelli equation, Hirota’s method, Multiple soliton solutions
  • Yıldız Technical University Affiliated: Yes


Searching for soliton solutions of nonlinear partial differential equations is one of the most interesting and important areas of science in the field of nonlinear phenomena. Soliton is a localized wave with exponential wings or is a localized wave with an infinite support. In this work, we study two extensions of (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation. Based on the simplified Hirota’s method and the Cole-Hopf transformation method, new multiple front wave solutions are obtained for both versions.